Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling in calves, ankles and hands?

i just started cellcept like 2 weeks ago n i ve been noticing swelling in my calves, hand and ankles it just started 2 days ago that i noticed it. I didn t think 2 ask my rheumotologist today about it but we increased to 500 mg 2 times a day. is this something significant i need to be concerned about or can this get better over time. I m on it 4 lupus n RA
Tue, 9 Dec 2014
Report Abuse
Internal Medicine Specialist 's  Response
Hello,
Thanks for writing to us with your health concern.
Cellcept is Mycophenolate mofetyl which is an immunosuppressant drug for the SLE and RA. It is not a cause for the swelling in calves and feet. Rather you be having these symptoms due to the two diseases you are having.
It is highly advisable that you get evaluated by a local clinician about this problem, may be the diseases are in active state and may be your treatment need escalation.
Looking forward to hearing from you.
Take care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am a 55yr old female and only recently (6mnths) started getting swollen ankles (no pain) and tinkling in my hands and fingers at different times....